# SDR VNAA20240531030

- Difficulty date: May 1, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341706
- Condition: Corroded
- Location: Bs 280 Rbl12-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RIVETS REMOVAL, FOUND CORROSION ON WEB, LOWER FS 280, RBL 12'' TO RBL 30''.   WEB, LOWER FS 280, RBL 12'' TO RBL 30'' WAS REPAIRED PER  CRJ900 SRM 53-11-10-201-004-A01
